# SDR ASAA1159250

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 13,442 hours, 4,063 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 005609
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,442 hours, 4,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CDU WENT BLANK DURING TAXI OUT.  REMOVED AND REPLACED CAPTAIN'S MCDU PER B737 800 AMM 34 61 000 802/400 802.  OPERATIONAL CHECK GOOD.
